MathSciNet Relay Station
MathSciNet bibliographic data
MR2763282 92D25 (34K50 60H30)
Vasilova, Maja; Jovanović, Miljana Stochastic Gilpin-Ayala competition model with infinite delay. Appl. Math. Comput. 217 (2011), no. 10, 4944–4959.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement